MathSciNet Relay Station
MathSciNet bibliographic data
MR1231834 35J25
Kenig, Carlos E.; Pipher, Jill The Neumann problem for elliptic equations with nonsmooth coefficients. Invent. Math. 113 (1993), no. 3, 447–509.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement